Nihonkai Mathematical Journal

On convergence of orbits to a fixed point for widely more generalized hybrid mappings

Toshiharu Kawasaki

Full-text: Access denied (no subscription detected)

We're sorry, but we are unable to provide you with the full text of this article because we are not able to identify you as a subscriber. If you have a personal subscription to this journal, then please login. If you are already logged in, then you may need to update your profile to register your subscription. Read more about accessing full-text

Abstract

The concept of widely more generalized hybrid mapping introduced by Kawasaki and Takahashi in [6] in the case of Hilbert spaces. We also use this definition in the case of Banach spaces. In this paper we discuss some strong convergence theorems of orbits to a fixed point for widely more generalized hybrid mappings.

Article information

Source
Nihonkai Math. J., Volume 27, Number 1-2 (2016), 89-97.

Dates
Received: 12 January 2016
Revised: 20 March 2016
First available in Project Euclid: 14 September 2017

Permanent link to this document
https://projecteuclid.org/euclid.nihmj/1505419743

Mathematical Reviews number (MathSciNet)
MR3698243

Zentralblatt MATH identifier
06820449

Subjects
Primary: 47H10: Fixed-point theorems [See also 37C25, 54H25, 55M20, 58C30]

Keywords
fixed point theorem convergence theorem widely more generalized hybrid mapping Banach space Hilbert space

Citation

Kawasaki, Toshiharu. On convergence of orbits to a fixed point for widely more generalized hybrid mappings. Nihonkai Math. J. 27 (2016), no. 1-2, 89--97. https://projecteuclid.org/euclid.nihmj/1505419743


Export citation

References

  • T. Kawasaki, An extension of existence and mean approximation of fixed points of generalized hybrid non-self mappings in Hilbert spaces, J. Nonlinear Convex Anal., to appear.
  • T. Kawasaki, Fixed points theorems and mean convergence theorems for generalized hybrid self mappings and non-self mappings in Hilbert spaces, Pac. J. Optim., to appear.
  • T. Kawasaki, Fixed point theorem for widely more generalized hybrid demicontinuous mappings in Hilbert spaces, Proceedings of Nonlinear Analysis and Convex Analysis 2015, Yokohama Publ., Yokohama, to appear.
  • T. Kawasaki, Fixed point theorems for widely more generalized hybrid mappings in a Banach space, submitted.
  • T. Kawasaki and T. Kobayashi, Existence and mean approximation of fixed points of generalized hybrid non-self mappings in Hilbert spaces, Sci. Math. Jpn. 77 (Online Version: e-2014) (2014), 13–26 (Online Version: 29–42).
  • T. Kawasaki and W. Takahashi, Existence and mean approximation of fixed points of generalized hybrid mappings in Hilbert spaces, J. Nonlinear Convex Anal. 14 (2013), 71–87.
  • T. Kawasaki and W. Takahashi, Fixed point and nonlinear ergodic theorems for widely more generalized hybrid mappings in Hilbert spaces and applications, Proceedings of Nonlinear Analysis and Convex Analysis 2013, Yokohama Publ., Yokohama, to appear.
  • T. Kawasaki and W. Takahashi, Fixed point theorems for generalized hybrid demicontinuous mappings in Hilbert spaces, Linear Nonlinear Anal. 1 (2015), 125–138.
  • W. Takahashi, Unique fixed point theorems for nonlinear mappings in Hilbert spaces, J. Nonlinear Convex Anal. 15 (2014), 831–849.